# SDR USAA2015022300001

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 16,705 hours, 13,815 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP AFTER TAKEOFF.  REPLACED NLG WOW 2 & RESOLVER 2 HARNESS & NLG WOW 2 SENSOR.  OPERATIONAL CHECK IS OKAY.  PERFORMED EXTENSION & RETRACTION TEST.  TESTED OKAY.
